Alert archive / Wisconsin / Frost Advisories in 2012
Frost Advisory 1, NWS Milwaukee, WI
NWS Milwaukee, WI issued this frost advisory at Sep 18, 2012, 8:08 PM CDT for 17 counties in Wisconsin. It took effect at Sep 19, 2012, 12:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Sep 18, 2012, 8:08 PM CDT (01:08 UTC)
- In effect from
- Sep 19, 2012, 12:00 AM CDT
- Expired
- Sep 19, 2012, 6:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Jefferson County, WI, Kenosha County, WI, Marquette County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1630 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
676 WWUS73 KMKX 190108 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 808 PM CDT TUE SEP 18 2012 ...FROST EXPECTED LATE TONIGHT... .A COLD AIR MASS AND CLEAR SKIES WILL CAUSE TEMPERATURES TO DROP INTO THE LOWER TO MID 30S OVER MANY AREAS. HOWEVER CLOUDS WILL BE INCREASING DURING THE EARLY MORNING AREAS WEST OF MADISON...LIMITING THE FROST POTENTIAL THERE. ALSO TEMPERATURES WILL STAY A LITTLE WARMER IN THE URBAN AREAS IN MILWAUKEE COUNTY...ALONG WITH THE URBAN AREAS OF RACINE AND KENOSHA. HOWEVER THE WESTERN SECTIONS OF RACINE AND KENOSHA WILL LIKELY GET FROST. WIZ046-047-051-052-056>060-063>065-068>072-190915- /O.NEW.KMKX.FR.Y.0001.120919T0500Z-120919T1100Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-DANE-JEFFERSON-WAUKESHA-GREEN-ROCK-WALWORTH- RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...MADISON...JEFFERSON...LAKE MILLS... WAUKESHA...BROOKFIELD...MONROE...JANESVILLE...BELOIT...ELKHORN... LAKE GENEVA...RACINE...KENOSHA 808 PM CDT TUE SEP 18 2012 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CDT WEDNESDAY. * TIMING...FROST IS EXPECTED TO DEVELOP AFTER MIDNIGHT. CLOUDS WILL PUSH INTO AREAS WEST OF WISCONSIN DURING THE EARLY MORNING HOURS LIMITING THE FROST THREAT. * TEMPERATURE...LOWS WILL DROP INTO THE MID 30S WITH SOME LOWER 30S POSSIBLE IN LOW AREAS. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF LEFT UNCOVERED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ HENTZ
2 follow-up statements
382 WWUS73 KMKX 190846 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 346 AM CDT WED SEP 19 2012 ...FROST THIS MORNING... .FROST HAS DEVELOPED OVER MUCH OF SOUTHERN WISCONSIN DUE TO TEMPERATURES IN THE LOWER TO MIDDLE 30S. CLOUDS WILL INCREASE FROM WEST TO EAST THIS MORNING ALONG WITH DEVELOPING SOUTHERLY WINDS. THUS TEMPERATURES WILL BEGIN TO WARM BEFORE SUNRISE. WIZ046-047-051-052-056>060-063>065-068>072-191100- /O.CON.KMKX.FR.Y.0001.000000T0000Z-120919T1100Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-DANE-JEFFERSON-WAUKESHA-GREEN-ROCK-WALWORTH- RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...MADISON...JEFFERSON...LAKE MILLS... WAUKESHA...BROOKFIELD...MONROE...JANESVILLE...BELOIT...ELKHORN... LAKE GENEVA...RACINE...KENOSHA 346 AM CDT WED SEP 19 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT EARLY THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT EARLY THIS MORNING. * TIMING...FROST EARLY THIS MORNING. * TEMPERATURE...LOWER TO MIDDLE 30S BUT WARMING TOWARD SUNRISE. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF LEFT UNCOVERED EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ GEHRING
428 WWUS73 KMKX 191050 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 550 AM CDT WED SEP 19 2012 WIZ046-047-051-052-056>060-063>065-068>072-191200- /O.EXP.KMKX.FR.Y.0001.000000T0000Z-120919T1100Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-DANE-JEFFERSON-WAUKESHA-GREEN-ROCK-WALWORTH- RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...MADISON...JEFFERSON...LAKE MILLS... WAUKESHA...BROOKFIELD...MONROE...JANESVILLE...BELOIT...ELKHORN... LAKE GENEVA...RACINE...KENOSHA 550 AM CDT WED SEP 19 2012 ...FROST ADVISORY WILL EXPIRE AT 6 AM CDT EARLY THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 6 AM CDT EARLY THIS MORNING. CLOUDS ARE SPREADING FROM WEST TO EAST ACROSS SOUTHERN WISCONSIN THIS MORNING WITH WARMING TEMPERATURES. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this frost advisory went out at Sep 18, 3:59 PM CDT, 4 hours 9 minutes earlier.
Area forecast discussion, Sep 18, 3:59 PM CDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
359 PM CDT TUE SEP 18 2012
.VERY SHORT TERM...TONIGHT AND WEDNESDAY. FORECAST CONFIDENCE
MEDIUM
EXPECTING CU AND SCATTERED SHOWERS TO DIMINISH BY OR SHORTLY AFTER
00Z AND CLEAR SKIES TO TAKE OVER UNTIL MID/HIGH CLOUDS MOVE IN
BEHIND THE SURFACE HIGH. THE CLOUDS ARE EXPECTED TO LIMIT LOW
TEMPERATURES...BUT THERE IS UNCERTAINTY IN THE TIMING AND THICKNESS
OF THE CLOUDS...AND JUST HOW MUCH THEY WILL LIMIT THE LOWS.
HOWEVER...THINKING TEMPERATURES WILL HAVE TIME TO GET PRETTY LOW
WITH CLEAR SKIES AND LIGHT WINDS. TEMPERATURES IN THE MID TO LOW 30S
WILL BRING THE POTENTIAL FOR FROST...SO PUT PATCHY TO AREAS OF FROST
IN MAINLY WEST OF LAKE SHORE COUNTIES.
PRECIP FOR TOMORROW WILL BE ALONG AND BEHIND THE FRONT...WHICH IS
EXPECTED TO PASS MADISON BETWEEN 22 AND 00Z. PRECIP MATCHES UP WELL
WITH AREA OF POSITIVE VORTICITY ADVECTION AT 500 MB. ALSO...A 45 TO
50 KNOT LLJ WILL BE IN PLACE IN FRONT OF THE 850 MB TROUGH...THIS IS
SOMEWHAT AHEAD OF THE SURFACE TROUGH AND AREA OF PRECIP...BUT SHOULD
BE OF HELP TO PRECIP CHANCES. ALSO...AN AREA OF GOOD 925 TO 850 MB
FRONTOGENESIS LIES ALONG AND JUST BEHIND THE SURFACE TROUGH. 925 TO
700 MB WARM AIR ADVECTION IS PLENTIFUL...ALTHOUGH CENTERED TO OUR
NORTHWEST.
925 TEMPS SHOW A 15 TO 17 DEGREE SPREAD ACROSS THE AREA...WHICH
WOULD LEAD TO AROUND 71 TO 75 DEGREE HIGHS. HOWEVER...THE NAM HAS A
17 TO 20 DEGREE SPREAD...SO THERE IS THE POTENTIAL FOR HIGHER
TEMPS...ESPECIALLY WITH AMPLE MIXING AND STRONG SOUTH TO SOUTHWEST
WINDS. CLOUD COVER WILL LIKELY HELP KEEP TEMPERATURES IN THE LOW TO
MID 70S THOUGH. ALSO WORTH NOTING...WINDS WILL BE STRONG AHEAD OF
THE FRONT...WITH GUSTS TO 30 MPH POSSIBLE.
.SHORT TERM...WEDNESDAY NIGHT THROUGH FRIDAY.
WEDNESDAY NIGHT...FORECAST CONFIDENCE MEDIUM TO HIGH.
12Z MODEL RUNS SIMILAR IN TRACKING PRECIPITATION... COVERING THE NW
1/2 OF THE CWA BY 00Z THURSDAY...WITH THE STRONG LAYER FRONTOGENETIC
ACROSS THE REST OF THE CWA WEDNESDAY EVENING. PRECIPITATION EXITS TO
THE EAST WITH THE FORCING AROUND 06Z THURSDAY. SOME ELEVATED CAPE
AROUND 150 J/KG ON NAM BUFKIT FORECAST SOUNDINGS FOR AN HOUR OR TWO
EARLY EVENING...BUT GFS SOUNDINGS ARE CAPPED AND WHERE THERE IS SOME
CAPE...SHOW NEARLY 90 J/KG OF CIN SO WILL NOT MENTION THUNDER.
HOWEVER DEEP INVERTED V SOUNDING INDICATES SHOWERS COULD BRING DOWN
SOME GUSTY WINDS. 925 MB THERMAL TROUGH SETTLES OVER SRN WI BY 12Z
THURSDAY BUT LINGERING CLOUDS AND ENOUGH SURFACE WIND TO PREVENT
LOWS FROM DROPPING BELOW THE LOWER 40S.
THURSDAY/THURSDAY NIGHT...FORECAST CONFIDENCE MEDIUM TO HIGH.
TRAILING VORT MOVING THROUGH DEEPENING UPPER TROUGH CROSSES REGION
THURSDAY BUT ONLY LIFT FROM CVA...PER OMEGA CENTERED ON 600MB TO 400
MB LAYER AND UPPER LAYER Q-VECTOR CONVERGENCE MAXIMA...WITH
SUBSIDENCE BELOW AND LITTLE MOISTURE TO WORK WITH SO ONLY MID-LEVEL
CLOUDS WITH PASSAGE MIDDAY. 925 MB THERMAL RIDGE CROSSES CWA WITH
MID CLOUD DECK SO SOME REDUCTION IN TEMPERATURES THAN WITH FULL
SUN...BUT WILL SEE MID 60S TO AROUND 70.
FRIDAY...FORECAST CONFIDENCE MEDIUM.
COLDER AIR SETTLES SOUTH FRIDAY AS SERIES OF SHORT WAVES CARVE OUT A
DEEPENING 500 MB TROUGH AROUND POLAR VORTEX...THAT HAS A MEAN
POSITION NEAR HUDSON BAY...WITH 500 MB TEMPS DROPPING FROM -16C/-19C
THURSDAY AFTERNOON TO -23C TO -25C BY 00Z SATURDAY.
TIMING DIFFERENCES WITH PCPN-PRODUCING SHORT WAVE FRIDAY SO LEFT A
12-HOUR POP/WEATHER GRID THOUGH EXPECTATION IS SHOWERS WILL BE EARLY
IN THE DAY AND END FROM WEST TO EAST WITH SOME PARTIAL CLEARING IN
THE AFTERNOON.
HIGHS ON FRIDAY DEPENDENT ON AMOUNT OF AFTERNOON SUN BUT MAY END UP
COOLER THAN FORECAST IF CLOUDS LINGER LONGER THAN EXPECTED.
.LONG TERM...FRIDAY NIGHT THROUGH TUESDAY. FORECAST CONFIDENCE LOW
TO MEDIUM.
MODELS BRING PRECIPITATION INTO FORECAST AREA WITH A STRONG SHORT
WAVE...OR WAVES DEPENDING ON MODEL...THROUGH THE REGION SATURDAY
THAT LIFTS TROUGH OFF TO THE NORTHEAST. WISCONSIN IN NORTHWEST TO
WEST FLOW...AND COOL AND DRY THROUGH REMAINDER OF EXTENDED.
TEMPERATURES BARELY REACH 60 IN THE FAR SOUTHEAST SATURDAY...THEN
CLIMB INTO THE 60S SUNDAY AND UPPER 60S MONDAY AS WARM ADVECTION
KICKS IN WITH WESTERLY WINDS. GFS TRIES TO BRING PRECIPITATION
ACROSS WITH A VORT MAX MONDAY NIGHT INTO TUESDAY MORNING WITH
STRONGER ISENTROPIC LIFT THAN OTHER MODELS. WILL GO WITH CONSENSUS
AND LEAVE DRY.
&&
.AVIATION/00Z TAFS/...
VFR CONDITIONS ARE EXPECTED FOR THE PERIOD. SCATTERED TO BROKEN
CLOUD COVER AND SCATTERED SHOWERS WILL DIMINISH THIS
EVENING...LEAVING MOSTLY CLEAR SKIES FOR THE REST OF THE NIGHT.
HOWEVER...EXPECT MID TO HIGH CLOUDS TO START BUILDING INTO THE
NORTHWEST AREA LATE TONIGHT. COULD SEE SCATTERED TO BROKEN DECK
AROUND 9 KFT BY EARLY TOMORROW MORNING...AHEAD OF A COLD FRONT THAT
WILL PASS THROUGH MSN BETWEEN 21 AND 00Z TOMORROW. LOOKS LIKE
PRECIPITATION WILL HOLD OFF WITH THE FRONT UNTIL MID TO LATE
AFTERNOON IN MSN AND LATER IN THE EASTERN AREAS. LOWER AND MORE
WIDESPREAD CLOUD COVER IS LIKELY WITH AND BEHIND THE
FRONT...HOWEVER...VFR CONDITIONS ARE EXPECTED TO PERSIST. WINDS
AHEAD OF THE FRONT WILL BE STRONG AND GUSTY...WITH GUSTS UP TO 30
MPH POSSIBLE
&&
.MARINE...
A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE NEARSHORE WATERS
INTO THIS EVENING AS A TROUGH OF LOW PRESSURE SLIDES EAST AND HIGH
PRESSURE BUILDS INTO THE REGION. STRONG SOUTH TO SOUTHWEST WINDS
ARE EXPECTED TOMORROW AS A COLD FRONT APPROACHES. A GALE WARNING HAS
BEEN ISSUED SOUTH OF NORTH POINT LIGHT FOR WEDNESDAY AFTERNOON AND
EVENING...WHERE WINDS ARE EXPECTED TO BE THE STRONGEST. NORTH OF
NORTH POINT LIGHT A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR THE
SAME TIME PERIOD. THERE COULD ALSO BE A FEW GUSTS TO GALE FORCE IN
THIS AREA.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LMZ644>646.
GALE WARNING FROM NOON WEDNESDAY TO MIDNIGHT CDT WEDNESDAY NIGHT
FOR LMZ645-646.
SMALL CRAFT ADVISORY FROM 10 AM WEDNESDAY TO MIDNIGHT CDT
WEDNESDAY NIGHT FOR LMZ643-644.
SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LMZ643.
&&
TONIGHT/WEDNESDAY AND AVIATION/MARINE...MRC
WEDNESDAY NIGHT THROUGH TUESDAY...REMHazardous weather outlook, Sep 18, 7:20 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 720 PM CDT TUE SEP 18 2012 WIZ046-047-051-052-056>060-062>072-190930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 720 PM CDT TUE SEP 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A HIGH PRESSURE RIDGE WILL SHIFT ACROSS THE AREA TONIGHT. AREAS OF FROST ARE EXPECTED TO DEVELOP LATER TONIGHT ACROSS PORTIONS OF THE AREA AWAY FROM LAKE MICHIGAN...AS TEMPERATURES TO FALL INTO THE LOWER TO MID 30S. A FROST ADVISORY MAY BE NEEDED FOR PORTIONS OF THE AREA LATER TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WINDY CONDITIONS WILL DEVELOP ON WEDNESDAY...AS STRONG LOW PRESSURE MOVES EAST ACROSS SOUTHERN CANADA. WIND GUSTS OF 35 TO 40 MPH ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT WEEK. LMZ643>646-190930- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 720 PM CDT TUE SEP 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 10 PM THIS EVENING SOUTH OF PORT WASHINGTON FOR HIGH WAVES...MAINLY TOWARD THE OPEN WATERS. AS NORTHWEST WINDS WEAKEN THIS EVENING...THE WAVES SHOULD SUBSIDE BELOW CRITERIA BY 10 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WINDY CONDITIONS WILL DEVELOP WEDNESDAY AND WEDNESDAY EVENING...AS STRONG LOW PRESSURE MOVES EAST ACROSS FAR SOUTHERN ONTARIO CANADA. BRISK SOUTH TO SOUTHWEST WINDS ARE EXPECTED...THUS A SMALL CRAFT ADVISORY IS IN EFFECT NORTH OF NORTH POINT LIGHTHOUSE FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. SOUTH TO SOUTHWEST WIND GUSTS WILL REACH GALE FORCE AT TIMES SOUTH OF NORTH POINT LIGHTHOUSE DURING THIS TIME...THUS A GALE WARNING IS IN EFFECT FOR THIS AREA. HIGH WAVES WILL DEVELOP...ESPECIALLY TOWARD THE OPEN WATERS. WOOD WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Sep 18, 5:10 PM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 510 PM CDT TUE SEP 18 2012 WIZ059-060-066-182230- MILWAUKEE-OZAUKEE-WASHINGTON- 510 PM CDT TUE SEP 18 2012 ...COLD AIR FUNNEL NEAR JACKSON IN WASHINGTON COUNTY... AT 500 PM CDT...WEATHER SPOTTERS REPORTED A COLD AIR FUNNEL CLOUD NEAR JACKSON IN WASHINGTON COUNTY...MOVING SOUTHEAST AT 30 MPH. FUNNEL CLOUDS...WILL CONTINUE BE POSSIBLE WITH THIS SHOWER. HENTZ
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 1:37 PM CDT | Wind Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 12 more | 7 hr |
Nearby
Frost Advisories in Wisconsin, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.